# SDR SIMA200312704

- Difficulty date: April 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE PASSENGER DOOR LOWER SEALING SUPPORT FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED THE LOWER SEALING SUPPORT AND ATTACHED STRUCTURE.  FABRICATED A REPLACEMENT SUPPORT.  FABRICATION AUTHORITY CONTAINED IN EMB STATEMENT IC2003-145/1435.  REPAIR DONE IAW EMB STATEMENT IC2003-145/1435, EMB SRM, SRM 145/1142 REV 21, 51-20-03, 51-40-02, 51-40-06, EMB CPM, CPM 145/1132 REV 8, 51-21-04, 51-21-05, 51-21-06, AND STANDARD SRM PRACTICES.  (M)
